MathSciNet Relay Station
MathSciNet bibliographic data
MR1632507 34A12
Wu, Congxin; Song, Shiji Existence theorem to the Cauchy problem of fuzzy differential equations under compactness-type conditions. Inform. Sci. 108 (1998), no. 1-4, 123–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement